Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 73, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 1, 2016, 9:18 PM EDT for Mason County, Robertson County, Kentucky. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2016, 9:18 PM EDT (01:18 UTC)
- Expired
- Jun 1, 2016, 9:45 PM EDT
- In force
- 27 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Mason County, KY, Robertson County, KY
The radar
The Cincinnati radar (KILN), 101 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.3 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 630 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1677 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
544
WUUS51 KILN 020118
SVRILN
KYC161-201-020145-
/O.NEW.KILN.SV.W.0073.160602T0118Z-160602T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
918 PM EDT WED JUN 1 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MASON COUNTY IN NORTHERN KENTUCKY...
ROBERTSON COUNTY IN NORTHERN KENTUCKY...
* UNTIL 945 PM EDT.
* AT 918 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
COWAN...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MOUNT OLIVET...SARDIS...US ROUTE 62 AT STATE ROUTE 875...US ROUTE 62
AT STATE ROUTE 616...ALHAMBRA...ABIGAIL...KENTONTOWN...PIQUA...
HITTVILLE...MITCHELLS MILL AND BURIKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3843 8400 3846 8410 3849 8415 3848 8417
3850 8416 3850 8418 3860 8408 3859 8406
3860 8405 3858 8403 3859 8402 3858 8402
3859 8399 3869 8394 3851 8373 3846 8386
3849 8393 3845 8398 3842 8400
TIME...MOT...LOC 0118Z 227DEG 16KT 3846 8406
HAIL...1.00IN
WIND...60MPH
$$
CONIGLIO1 follow-up statement
864
WWUS51 KILN 020130
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
930 PM EDT WED JUN 1 2016
KYC161-201-020145-
/O.CON.KILN.SV.W.0073.000000T0000Z-160602T0145Z/
MASON KY-ROBERTSON KY-
930 PM EDT WED JUN 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR SOUTHWESTERN MASON AND ROBERTSON COUNTIES...
AT 930 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST OF
COWAN...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MOUNT OLIVET...SARDIS...US ROUTE 62 AT STATE ROUTE 875...US ROUTE 62 AT
STATE ROUTE 616...ALHAMBRA...ABIGAIL...KENTONTOWN...PIQUA...HITTVILLE...
MITCHELLS MILL AND BURIKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3843 8400 3846 8410 3849 8415 3848 8417
3850 8416 3850 8418 3860 8408 3859 8406
3860 8405 3858 8403 3859 8402 3858 8402
3859 8399 3869 8394 3851 8373 3846 8386
3849 8393 3845 8398 3842 8400
TIME...MOT...LOC 0130Z 227DEG 16KT 3850 8401
HAIL...1.00IN
WIND...60MPH
$$
CONIGLIOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 7:54 PM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jun 1, 7:54 PM EDT, 1 hour 24 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 754 PM EDT WED JUN 1 2016 .SYNOPSIS... A weak cold front will slowly cross the Ohio Valley tonight into Thursday. Surface high pressure will build in behind the front, ushering in a cooler and less humid air mass by Friday. An upper trough developing over the Great Lakes will result in unsettled weather and cooler than normal temperatures for the weekend. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... A plume of 1.5 to 1.6 inch PWATs currently extends into Indiana along a low level convergence axis. Shower activity across northern Indiana has been slowly waning as it progresses eastward, but scattered thunderstorms have popped up further south along the convergence axis over the past couple hours. Expect this activity to gradually weaken as it drifts eastward late this afternoon into early evening and encounters less favorable conditions over the forecast area. Best instability in conjunction with some forcing will be found across our west, and 0-6 km wind shear is only about 20-25 knots. Thus, not expecting much in the way of strong storms through this evening. However, with bulk shear vectors oriented southwest to northeast along the convergence axis, could see some prolonged downpours across our west through early evening. Chance for lingering showers and isolated storms will shift to our east overnight as a weak cold front pushes through. Convective allowing models are in good agreement with this activity diminishing and exiting our east by around 05Z, so overnight POPs may need to be dropped with later updates to the forecast. With mostly cloudy skies and dew points in the low to mid 60s overnight, temperatures will only drop into the mid 60s. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... A slow-moving cold front will be clearing our eastern forecast area Thursday morning with surface high pressure building in behind it through Friday. Some mid-level energy will move overhead Thursday into Friday, rounding the periphery of a weakening ridge to our southeast. This will allow for a chance of showers and thunderstorms mainly across the southeastern 2/3 of the forecast area on Thursday, with precip chances confined to our far south on Friday. A cooler and less humid air mass will filter into the area throughout this timeframe, with daytime highs in the lower 80s on Thursday and upper 70s to lower 80s on Friday. Overnight lows will range from the mid 50s to mid 60s. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... Saturday morning models begin already with differences as mid-level ridging over California builds. As heights rise out west a surface low will form over the Great Lakes region. The GFS is stronger with the surface low and wraps it up over Northern Minnesota. The ECMWF is weaker and keeps the low open until later Sunday. At the same time a surface low over Southeast Texas will become quasi-stationary and begin to retrograde. On the western side of the ridge another surface low will be approaching Western California. During the day Saturday leftover positive vorticity from the low in Southeast Texas will move towards the area along with positive vorticity from the low over the Great Lakes region. The PVA working in combination with WAA will bring widespread lift to the area by Saturday afternoon. Saturday night the upper level jet ahead of the trough axis will approach the area putting the ILN forecast area into a RRQ. Moisture wise PWATS on the GFS approach 1.70" across the area. This is well into the 90th percentile for this time of year. Forecast soundings also show instability supporting thunder. Given the ample moisture, lift, and good instability have raised PoPs. Sunday the upper level trough axis will still be just west of the area allowing for the chance of rain to continue. PWATS are also forecasted to be above 1.00" during the day. A weak front will also push through the area Sunday as the upper level cyclone begins to mature. Finally on Monday the trough axis will swing by with PWATS slowly starting to fall. Timing of how the upper level low will evolve is still in question, but both the GFS and ECMWF show the low remaining in close enough proximity to the area for some possible wrap around precipitation. Tuesday into Wednesday confidence is below normal as both the Euro and GFS try to break down the ridging across the Mountain West. The GFS tries to push the ridge further south than the Euro. This then influences how quickly surface high pressure moves into the area on the back side of the upper level low from Sunday. For now have trended the grids slower in breaking down the upper level ridge. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... Scattered -SHRA and isolated TS will continue to move through KCVG and KLUK over next several hours. Instability is much more limited farther north and a gradual weakening trend in activity is expected as it moves eastward out of area by 06z. Therefore, held off on any mention of TS at KDAY, KILN, KCMH, or KLCK. However, a gust front will move east through area by 03z, with westerly gusts to 25kts expected as the feature moves through. Once precipitation ends, expect that westerly winds will become light. With weak pressure gradient in place, especially for KCVG and KLUK, anticipate that some BR will form, with IFR VSBYs expected for KLUK. Expect that VSBYs will remain VFR for northern sites. Models continue to differ on extent of low level moisture Thursday morning across southern parts of the area, but anticipate that CIGS should remain VFR. Scattered -SHRA and TS may again develop across southern/southeastern parts of the area past 18z. CAMs continue to differ on extent of development of the activity, and as such, confidence did not warrant inclusion in TAFs for right now. OUTLOOK...MVFR visibilities are possible Saturday and Sunday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Kurz NEAR TERM...Kurz SHORT TERM...Kurz LONG TERM...Haines AVIATION...KC
Hazardous weather outlook, Jun 1, 4:04 AM EDT, 17 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 404 AM EDT WED JUN 1 2016 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-020900- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 404 AM EDT WED JUN 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 1, 7:03 PM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 703 PM EDT WED JUN 1 2016 INZ074-KYZ091>093-OHZ077-012330- DEARBORN IN-CAMPBELL KY-BOONE KY-KENTON KY-HAMILTON OH- 703 PM EDT WED JUN 1 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DEARBORN...NORTHERN CAMPBELL...NORTHERN BOONE...NORTHERN KENTON AND SOUTHWESTERN HAMILTON COUNTIES UNTIL 730 PM EDT... AT 703 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER HIDDEN VALLEY...MOVING EAST AT 30 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... PEA SIZE HAIL... FREQUENT CLOUD TO GROUND LIGHTNING... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... CINCINNATI...COVINGTON...FLORENCE...NORWOOD...ERLANGER...FORT THOMAS... NEWPORT...READING...HARRISON...NORTH COLLEGE HILL...EDGEWOOD...WYOMING... CHEVIOT...FORT MITCHELL...VILLA HILLS...HIGHLAND HEIGHTS...TAYLOR MILL... MOUNT HEALTHY...BELLEVUE AND FORT WRIGHT. THIS INCLUDES THE FOLLOWING INTERSTATES... I-71 IN OHIO BETWEEN MILE MARKERS 0 AND 7. I-74 IN OHIO BETWEEN MILE MARKERS 4 AND 19. I-75 IN KENTUCKY BETWEEN MILE MARKERS 183 AND 191. I-75 IN OHIO BETWEEN MILE MARKERS 0 AND 13. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3904 8494 3924 8496 3924 8444 3900 8442 TIME...MOT...LOC 2303Z 266DEG 28KT 3916 8485 CONIGLIO
Special weather statement, Jun 1, 7:16 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 716 PM EDT WED JUN 1 2016 KYZ092-093-095>097-OHZ078-012345- CAMPBELL KY-PENDLETON KY-BRACKEN KY-GRANT KY-KENTON KY-CLERMONT OH- 716 PM EDT WED JUN 1 2016 ...A STRONG THUNDERSTORM WILL AFFECT CAMPBELL...PENDLETON... NORTHWESTERN BRACKEN...NORTHEASTERN GRANT...SOUTHERN KENTON AND SOUTHWESTERN CLERMONT COUNTIES UNTIL 745 PM EDT... AT 716 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BUTLER... MOVING NORTHEAST AT 25 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... ALEXANDRIA...WILLIAMSTOWN...FALMOUTH...CLARYVILLE...CRITTENDEN...NEW RICHMOND...BUTLER...MENTOR...MOSCOW...NEVILLE...CALIFORNIA...CHILO...FOSTER... MOUNT AUBURN...GENE SNYDER AIRPORT AND VISALIA. THIS INCLUDES I-75 IN KENTUCKY NEAR MILE MARKER 167. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3858 8445 3880 8461 3901 8433 3874 8408 TIME...MOT...LOC 2316Z 240DEG 20KT 3874 8446 CONIGLIO
Special weather statement, Jun 1, 7:53 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 753 PM EDT WED JUN 1 2016 OHZ046-055-056-020030- LICKING OH-FRANKLIN OH-DELAWARE OH- 753 PM EDT WED JUN 1 2016 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL LICKING...CENTRAL FRANKLIN AND SOUTH CENTRAL DELAWARE COUNTIES UNTIL 830 PM EDT... AT 752 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR OHIO STATE UNIVERSITY...MOVING NORTHEAST AT 25 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... PEA SIZE HAIL... FREQUENT CLOUD TO GROUND LIGHTNING... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... COLUMBUS...WESTERVILLE...REYNOLDSBURG...GROVE CITY...UPPER ARLINGTON... GAHANNA...HILLIARD...WORTHINGTON...BEXLEY...PATASKALA...MINERVA PARK... SUMMIT STATION...EASTON...OHIO STATE UNIVERSITY...POLARIS...WHITEHALL... NEW ALBANY...GRANDVIEW HEIGHTS...JERSEY AND URBANCREST. THIS INCLUDES THE FOLLOWING INTERSTATES... I-70 IN OHIO BETWEEN MILE MARKERS 88 AND 107. I-71 IN OHIO BETWEEN MILE MARKERS 99 AND 126. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3984 8306 3998 8322 4023 8291 4003 8268 TIME...MOT...LOC 2352Z 229DEG 21KT 3996 8307 CONIGLIO
Special weather statement, Jun 1, 8:37 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
837 PM EDT WED JUN 1 2016
OHZ071-072-078>080-020100-
CLINTON OH-WARREN OH-HIGHLAND OH-CLERMONT OH-BROWN OH-
837 PM EDT WED JUN 1 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLINTON...SOUTHEASTERN
WARREN...NORTHWESTERN HIGHLAND...NORTHEASTERN CLERMONT AND
NORTHWESTERN BROWN COUNTIES UNTIL 900 PM EDT...
AT 836 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BLANCHESTER...MOVING NORTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
WILMINGTON...BLANCHESTER...LYNCHBURG...LEESBURG...NEW VIENNA...RUSSELL...
WOODVILLE...MARTINSVILLE...FAYETTEVILLE...MIDLAND...HIGHLAND...ST. MARTIN...
SAMANTHA...NEW ANTIOCH...CUBA...WESTBORO...BURTONVILLE...LEES CREEK...LAKE
LORELEI AND COWAN LAKE STATE PARK.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3909 8396 3926 8412 3951 8370 3939 8359
3938 8359 3938 8358 3929 8350
TIME...MOT...LOC 0036Z 234DEG 28KT 3921 8395
CONIGLIOSpecial weather statement, Jun 1, 9:08 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
908 PM EDT WED JUN 1 2016
KYZ098-099-020145-
MASON KY-ROBERTSON KY-
908 PM EDT WED JUN 1 2016
...A STRONG THUNDERSTORM WILL AFFECT MASON AND ROBERTSON COUNTIES
UNTIL 945 PM EDT...
AT 908 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 10 MILES
NORTHWEST OF CARLISLE...MOVING NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PENNY SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
MAYSVILLE...WASHINGTON...LEWISBURG...MOUNT OLIVET...SARDIS...FLEMING-MASON
AIRPORT...US ROUTE 62 AT STATE ROUTE 875...US ROUTE 62 AT STATE ROUTE
616...ALHAMBRA...BURIKA...ABIGAIL...KENTONTOWN...PIQUA...MITCHELLS MILL...US
ROUTE 62 AT STATE ROUTE 19 AND BLUE LICKS SPRINGS.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3843 8400 3848 8415 3850 8416 3850 8418
3852 8418 3860 8403 3858 8403 3859 8402
3859 8400 3863 8398 3871 8382 3870 8379
3865 8377 3863 8369 3855 8363 3852 8364
3846 8386 3849 8393 3842 8400
TIME...MOT...LOC 0108Z 241DEG 34KT 3844 8411
CONIGLIOSpecial weather statement, Jun 1, 9:10 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
910 PM EDT WED JUN 1 2016
OHZ063-072-080-020145-
CLINTON OH-FAYETTE OH-HIGHLAND OH-
910 PM EDT WED JUN 1 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLINTON...SOUTHWESTERN
FAYETTE AND NORTHWESTERN HIGHLAND COUNTIES UNTIL 945 PM EDT...
AT 910 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
LYNCHBURG...MOVING NORTHEAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
WILMINGTON...SABINA...LYNCHBURG...LEESBURG...NEW VIENNA...MARTINSVILLE...
MIDLAND...HIGHLAND...NEW ANTIOCH...CUBA...BURTONVILLE...BLOOMINGTON...LEES
CREEK...COWAN LAKE STATE PARK...REESVILLE...EAST MONROE...MORRISVILLE AND
MELVIN.
THIS INCLUDES I-71 IN OHIO NEAR MILE MARKER 58.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3933 8396 3956 8372 3955 8368 3937 8347
3920 8380
TIME...MOT...LOC 0110Z 227DEG 17KT 3932 8381
CONIGLIOThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 9:08 PM EDT | Special Weather Statement | ILN | Mason, Robertson | 37 min |
| Jun 1, 9:44 PM EDT | Special Weather Statement | ILN | Lewis | 31 min |
| Jun 2, 12:16 AM EDT | Areal Flood Advisory | ILN | Lewis | 3 hr |
| Jun 2, 1:40 PM EDT | Areal Flood Advisory | ILN | Lewis, Mason | 95 min |
| Jun 2, 3:06 PM EDT | Flash Flood Watch | ILN | Boone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more | 5 hr |
| Jun 2, 5:35 PM EDT | Special Weather Statement | ILN | Campbell | 25 min |
| Jun 2, 6:28 PM EDT | Areal Flood Advisory | ILN | Bracken | 2 hr |
| Jun 2, 6:37 PM EDT | Flash Flood Warning | ILN | Bracken | 113 min |
| Jun 2, 7:00 PM EDT | Areal Flood Advisory | ILN | Bracken, Mason | 2 hr |
| Jun 2, 7:34 PM EDT | Areal Flood Advisory | ILN | Mason | 116 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.